# SDR SWIA200616291

- Difficulty date: February 17, 2006
- Submitted: February 22, 2006
- Operation: Air carrier
- Aircraft: N214SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120280
- Aircraft time: 30,717 hours, 39,920 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Lever
- Part number: 12064207615
- Part serial: 120040
- Condition: Malfunctioned
- Location: Flap Selector
- Part time: 1,216 hours, 1,475 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

RECEIVED "TOO LOW FLAPS" AURAL WARNINGS ON APPROACH.  REPLACED FLAP SELECTOR LEVER ASSY IAW 27-50-01, OPERATIONAL CHECK GOOD.
